Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

M. Colturato - M. Degiovanni

A Fredholm alternative for quasilinear elliptic equations with right hand side measure

created by michele on 02 Mar 2017


Published Paper

Inserted: 2 mar 2017
Last Updated: 2 mar 2017

Journal: Advances in Nonlinear Analysis
Volume: 5
Number: 2
Pages: 32
Year: 2016


We consider a quasilinear elliptic equation, with right hand side measure, which does not satisfy the usual coercivity assumption. We prove an existence result in the line of the Fredholm alternative. For this purpose we develop a variant of degree theory suited to this setting.

Keywords: Topological Degree, PDE.


Credits | Cookie policy | HTML 5 | CSS 2.1